| Model Number |
5537-G-513 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
This pi is for the revision on (b)(6) 2021.Patient had bilateral index tka (outside of cors scope).Patient is admitted with pain and bilateral knee pji.Undergoes bilateral revision on (b)(6) 2021 with all components exchanged, and antibiotic loaded cement for treatment.Patient returns for persistent right knee pji on (b)(6) 2021 for an i&d and poly exchanged reported as cors per (b)(6).Patient returns with persistent pji, undergoes new revision with an i&d and a poly exchange only.Reported as cors per (b)(6).Patient returns (b)(6) 2021 with persistent pji, undergoes another revision with an i&d and a poly exchange only.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: 5512-f-502; tri ts femur sz5 right; ggb9e.5521-b-500; tri ts baseplate size 5; ggs4ga.5550-g-339-e; triathlon symmetric x3 patella; ty1p.5549-a-672; triathlonctrfemconeaug sz 7&8r; l70m1.5549-a-150; triathlon sym cone aug sz e; hhp8.5560-s-212; tri cemented stem 12mmx100mm; 0090874j.5543-a-500; tri post augment sz5 5mm; ery7e.5540-a-502; triathlon femoral distal augment 5mm - size 5 right; dzo7e.5546-a-501; tri lm/rl tib aug sz5 10mm; erfca3d.5560-s-215; triathlon cemented stem-15mm x 100mm; 0077017a.5546-a-502; tri rm/ll tib aug sz5 10mm; erffm5d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
This pi is for the revision on (b)(6) /2021.Patient had bilateral index tka (outside of cors scope).Patient is admitted with pain and bilateral knee pji.Undergoes bilateral revision on (b)(6), 2021 with all components exchanged, and antibiotic loaded cement for treatment.Patient returns for persistent right knee pji on (b)(6) 2021 for an i&d and poly exchanged reported as cors per 13236 knee.Patient returns with persistent pji, undergoes new revision with an i&d and a poly exchange only.Reported as cors per 13236(2).Patient returns (b)(6) 2021 with persistent pji, undergoes another revision with an i&d and a poly exchange only.
Additional Manufacturer Narrative
Corrected data: upon further investigation, it was identified that this event is not reportable.Specifically, the device(s) identified under this mdr were reported in error and correspond to a different event.The products associated with this particular event are currently unknown.Therefore, there is no indication that stryker devices were involved.